# SDR FOTR2101904238

- Difficulty date: February 25, 2011
- Submitted: February 25, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- Aircraft time: 58,112 hours, 36,704 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Part time: 58,112 hours, 36,704 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE EXISTING LIGHTNING STRIKE REPAIR AT FUSELAGE SKIN STATION 506 BETWEEN STRINGER 24-25 LT.  REMOVED BLIND FASTENER AT FUSELAGE SKIN STATION 506 IAW SRM 51-30-2. HFEC AREA IAW NDTM 51-00-00 FIGURE 23 PART 6 WITH NO DEFECTS NOTED. INSTALLED FASTENER IAW SRM 51-30-2.
